# SDR SWIA2020012047822

- Difficulty date: January 10, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000656
- Aircraft time: 7,042 hours, 5,332 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACK - RH ENGINE - #2 ENGINE UPPER INBOARD BEAVER TAIL IS CHAFFED.      (C-CHECK)   RO:1/14/2020REPAIRED #2 ENGINE UPPER INBOARD BEAVERTAIL PER REF. SAFRAN CMM, REPAIR 065 AND 083.
